# SDR SIMA201912021002

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 37,425 hours, 32,874 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 97062191
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT ALTITUDE,  A FISHY SMELL FILLED THE COCKPIT AND CABIN, THE SMELL DISIPATED DURING DESCENT.  REMOVED AND REPLACED THE NR 1 PFD IAW AMM 34-22-01. EFIS OPT GOOD IAW AMM 34-22-00.  REMOVED AND REPLACED THE NR 1 MFD IAW AMM 34-22-01. EFIS OPS TESTED GOOD IAW AMM 34-22-00.
